# SDR HEEA060746

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Valve
- Part number: 412050013109
- Condition: Stripped
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RELIEF VALVE THREADS STRIPPED.
